No Cover Image

Journal article 501 views

Computations via Newtonian and relativistic kinematic systems / E. J Beggs; J. V Tucker

Applied Mathematics and Computation, Volume: 215, Issue: 4, Pages: 1311 - 1322

Swansea University Author: Tucker, John

Published in: Applied Mathematics and Computation
Published: 2009
URI: https://cronfa.swan.ac.uk/Record/cronfa148
Tags: Add Tag
No Tags, Be the first to tag this record!
Item Description: Applied Mathematics and Computation
College: College of Science
Issue: 4
Start Page: 1311
End Page: 1322